Research article Special Issues

Crank-Nicholson difference scheme for the system of nonlinear parabolic equations observing epidemic models with general nonlinear incidence rate

  • Received: 16 July 2021 Accepted: 09 September 2021 Published: 15 October 2021
  • In this work, we study second order Crank-Nicholson difference scheme (DS) for the approximate solution of problem (1). The existence and uniqueness of the theorem on a bounded solution of Crank-Nicholson DS uniformly with respect to time step $ \tau $ is proved. In practice, theoretical results are presented on four systems of nonlinear parabolic equations to explain how it works on one and multidimensional problems. Numerical results are provided.

    Citation: Allaberen Ashyralyev, Evren Hincal, Bilgen Kaymakamzade. Crank-Nicholson difference scheme for the system of nonlinear parabolic equations observing epidemic models with general nonlinear incidence rate[J]. Mathematical Biosciences and Engineering, 2021, 18(6): 8883-8904. doi: 10.3934/mbe.2021438

    Related Papers:

  • In this work, we study second order Crank-Nicholson difference scheme (DS) for the approximate solution of problem (1). The existence and uniqueness of the theorem on a bounded solution of Crank-Nicholson DS uniformly with respect to time step $ \tau $ is proved. In practice, theoretical results are presented on four systems of nonlinear parabolic equations to explain how it works on one and multidimensional problems. Numerical results are provided.



    加载中


    [1] M. Li, X. Liu, An SIR epidemic model with time delay and general nonlinear incidence rate, Abstr. Appl. Anal., (2014), Article ID 131257, http://dx.doi.org/10.1155/2014/131257.
    [2] B. Kaymakamzade, E. Hincal, Delay epidemic model with and without vaccine, Qual. Quant., 52 (2018), 695–709. doi: 10.1007/s11135-017-0647-8
    [3] J. J. Wang, K. H. Reilly, H. Han, Z. H. Peng, N. Wang, Dynamic characteristic analysis of HIV mother to child transmission in China, Biol. Env. Sci., 23 (2010), 402–408.
    [4] H. M. Yang, A. R. R. Freitas, Biological view of vaccination described by mathematical modellings: From rubella to dengue vaccines, Math. Biosci. Eng., 16 (2019), 3195–-3214. doi: 10.3934/mbe.2019159
    [5] E. Hincal, M. Sayan, B. Kaymakamzade, T. Sanlidag, F. T. Saad, I. A. Baba, Springer Proceedings in Mathematics & Statistics, Switzerland, 2020.
    [6] A. Ashyralyev, E. Hincal, B. Kaymakamzade, Numerical solutions of the system of PDEs for observing epidemic models, AIP Conference Proceedings, ICAAM 2018, 1997 (2018), 020050.
    [7] A. Ashyralyev, E. Hincal, B. Kaymakamzade, Bounded solution of the system of nonlinear parabolic equations observing epidemic models with general nonlinear incidence rate, Math. Model Nat. Phenom., in press.
    [8] M. Sayan, E. Hincal, T.Sanlidag, B.Kaymakamzade, F. T. Sa'ad, I. A. Baba, Dynamics of HIV/AIDS in Turkey from 1985 to 2016, Qual. Quant., 52 (2018), 711–723. doi: 10.1007/s11135-017-0648-7
    [9] S. G. Krein, Linear Differential Equations in Banach Space, Nauka: Moscow, 1966.
    [10] A. A. Samarskii, The Theory of Difference Schemes, CRC Press; 1 edition, 2001.
    [11] A. Ashyralyev, Mathematical Methods in Engineering, Dordrecht, 2007.
    [12] A. Ashyralyev, A. Sarsenbi, Well-posedness of an elliptic equation with involution, Elect. J. Diff. Eqn., 284 (2015), 1–8.
    [13] P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh, 1975.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(790) PDF downloads(39) Cited by(0)

Article outline

Figures and Tables

Tables(2)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog